Vaping

The federal Centers for Disease Control recently identified “vitamin E acetate” as a “very strong culprit” in vaping-related drug injuries.

A rash of deaths and illnesses linked to vaping may have been caused by toxins added to the nicotine and marijuana-laced smoking devices to increase profits or serve as a thickening agent.

The federal Centers for Disease Control (CDC) recently identified “vitamin E acetate” as a “very strong culprit” in vaping-related drug injuries that have sickened 2,000 people and killed 29.

Contact the writer at paleshire@payson.com

Recommended for you

(0) comments

Welcome to the discussion.

Keep it Clean. Avoid obscene, hateful, vulgar, lewd, racist or sexually-oriented language.
PLEASE TURN OFF YOUR CAPS LOCK.
Don't Threaten. Threats of harming another person will not be tolerated.
Be Truthful.
Be Nice. No name-calling, racism, sexism or any sort of -ism degrading to another person.
Be Proactive. Use the 'Report' link on each comment to let us know of abusive posts.
Share with Us. We'd love to hear eyewitness accounts, the history behind an article. Real names only!